Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child having constant pain in hips, knees. Pale skin, dark circles under eyes. Anemic. Suggestions?

Hi there my nephew is in constant pain in the hips and knees. He is 4 years old and is becoming very lethargic. He randomly falls and requires to be carried when we go out because he is in so much pain. He has very pale skin and dark circles around his eyes. he is out of sorts and now doesn t want to go to school because he is so tired. I have seen a doctor and been told he is anaemic, but I am not convinced as I started my son on iron and there is no improvement...if anything he seems to be getting worse...please help
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query.
Your nephew with so much of constant pain & anemia definitely needs to see a pediatrician .
He needs detailed physical examination & blood tests like CBC, peripheral blood smear, ESR & CRP as a minimum.
Please do not ignore his symptoms & see pediatrician immediately.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor